Alert archive / Wisconsin / Gale Warnings in 2020

Gale Warning 23, NWS Green Bay, WI

November 17, 2020

NWS Green Bay, WI issued this gale warning at Nov 17, 2020, 2:55 PM CST. It took effect at Nov 18, 2020, 11:00 AM CST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 17, 2020, 2:55 PM CST (20:55 UTC)
In effect from
Nov 18, 2020, 11:00 AM CST
Expired
Nov 19, 2020, 9:00 AM CST
In force
22 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

728 
WHUS73 KGRB 172055
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
255 PM CST Tue Nov 17 2020

LMZ521-522-541-542-180400-
/O.UPG.KGRB.GL.A.0013.201118T2100Z-201119T1000Z/
/O.NEW.KGRB.GL.W.0023.201118T1700Z-201119T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
255 PM CST Tue Nov 17 2020

...GALE WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 3 AM CST
THURSDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt on the 
  bay and 40 kt on the lake. Waves 4 to 6 ft on the bay, 7 to 12 
  ft on the lake expected.

* WHERE...Bay of Green Bay south of line from Cedar River to Rock
  Island Passage and Lake Michigan from Rock Island Passage to Two
  River WI.

* WHEN...From 11 AM Wednesday to 3 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Small Craft Advisory will likely be
  needed after the gale warning expires early Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ543-180400-
/O.NEW.KGRB.GL.W.0023.201118T1700Z-201119T0900Z/
Two Rivers to Sheboygan WI-
255 PM CST Tue Nov 17 2020

...GALE WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 3 AM CST
THURSDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt and waves
  5 to 9 ft expected.

* WHERE...Two Rivers to Sheboygan WI.

* WHEN...From 11 AM Wednesday to 3 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Small Craft Advisory will likely be
  needed after the gale warning expires early Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AK
8 follow-up statements
613 
WHUS73 KGRB 180306
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
906 PM CST Tue Nov 17 2020

LMZ521-522-541>543-181100-
/O.CON.KGRB.GL.W.0023.201118T1700Z-201119T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
906 PM CST Tue Nov 17 2020

...GALE WARNING REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 3 AM
CST THURSDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt on the 
  bay and 40 kt on the lake. Waves 4 to 6 ft on the bay, 7 to 12 
  ft on the lake expected.

* WHERE...Bay of Green Bay south of line from Cedar River to Rock
  Island Passage and Lake Michigan from Rock Island Passage to
  Sheboygan WI.

* WHEN...From 11 AM Wednesday to 3 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Small Craft Advisory will likely be
  needed after the gale warning expires early Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AK
904 
WHUS73 KGRB 180945
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
345 AM CST Wed Nov 18 2020

LMZ521-522-541>543-181745-
/O.CON.KGRB.GL.W.0023.201118T1700Z-201119T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
345 AM CST Wed Nov 18 2020

...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 3 AM
CST THURSDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt on the 
  bay and 40 kt on the lake. Waves 4 to 6 ft on the bay, 7 to 12 
  ft on the lake expected.

* WHERE...Bay of Green Bay south of line from Cedar River to 
  Rock Island Passage and Lake Michigan from Rock Island Passage 
  to Sheboygan WI.

* WHEN...From 11 AM this morning to 3 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Small Craft Advisory will likely be 
  needed after the gale warning expires early Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
086 
WHUS73 KGRB 181619
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1019 AM CST Wed Nov 18 2020

LMZ521-522-541>543-190030-
/O.CON.KGRB.GL.W.0023.201118T1700Z-201119T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1019 AM CST Wed Nov 18 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY...

* WHAT...South winds 20 to 30 kts with gusts up to 35 kts on the
  bay and 40 kts on the lake. Waves 4 to 6 ft on the bay, 7 to 12
  ft on the lake expected.

* WHERE...Bay of Green Bay south of a line from Cedar River to 
  Rock Island Passage and Lake Michigan from Rock Island Passage 
  to Sheboygan WI.

* WHEN...Until 3 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Small Craft Advisory will likely be 
  needed after the gale warning expires early Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
Kieckbusch
003 
WHUS73 KGRB 182027
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
227 PM CST Wed Nov 18 2020

LMZ521-522-541>543-190400-
/O.CON.KGRB.GL.W.0023.000000T0000Z-201119T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
227 PM CST Wed Nov 18 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY...

* WHAT...South winds 20 to 30 kts with gusts up to 35 kts on the 
  bay and 40 kts on the lake. Waves 4 to 6 ft on the bay, 7 to 
  12 ft on the lake expected.

* WHERE...Bay of Green Bay south of a line from Cedar River to
  Rock Island Passage and nearshore waters of Lake Michigan from 
  Rock Island Passage to Sheboygan WI.

* WHEN...Until 3 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Small Craft Advisory will likely be
  needed after the Gale Warning expires early Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AK
466 
WHUS73 KGRB 190300
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
900 PM CST Wed Nov 18 2020

LMZ521-522-541>543-191100-
/O.EXT.KGRB.GL.W.0023.000000T0000Z-201119T1500Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
900 PM CST Wed Nov 18 2020

...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST THURSDAY...

* WHAT...South winds 20 to 30 kts with gusts up to 35 kts on the 
  bay and 40 kts on the lake. Waves 4 to 6 ft on the bay, 7 to 
  12 ft on the lake expected.

* WHERE...Bay of Green Bay south of a line from Cedar River to 
  Rock Island Passage and nearshore waters of Lake Michigan from 
  Rock Island Passage to Sheboygan WI.

* WHEN...Until 9 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Small Craft Advisory will likely be
  needed after the Gale Warning expires mid-morning Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AK
832 
WHUS73 KGRB 190910
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
310 AM CST Thu Nov 19 2020

LMZ541>543-191715-
/O.CON.KGRB.GL.W.0023.000000T0000Z-201119T1500Z/
/O.NEW.KGRB.SC.Y.0095.201119T1500Z-201120T0300Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
310 AM CST Thu Nov 19 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
CST THIS EVENING...

* WHAT...For the Gale Warning, southwest winds 15 to 25 kt with
  gale gusts up to 35 kt through mid morning and waves 5 to 9 ft.
  For the Small Craft Advisory, waves 4 to 7 ft expected.

* WHERE...Rock Island Passage to Sheboygan WI.

* WHEN...For the Gale Warning, until 9 AM CST this morning. For 
  the Small Craft Advisory, from 9 AM this morning to 9 PM CST 
  this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-191715-
/O.CON.KGRB.GL.W.0023.000000T0000Z-201119T1500Z/
/O.NEW.KGRB.SC.Y.0095.201119T1500Z-201119T2000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
310 AM CST Thu Nov 19 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 2 PM
CST THIS AFTERNOON...

* WHAT...For the Gale Warning, southwest winds 15 to 25 with gale
  force gusts to 35 kts through mid morning and waves 3 to 5 feet.
  For the Small Craft Advisory, waves 3 to 5 feet subsiding to 2
  to 4 feet.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...For the Gale Warning, until 9 AM CST this morning. For 
  the Small Craft Advisory, from 9 AM this morning to 2 PM CST 
  this afternoon.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
870 
WHUS73 KGRB 191142
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
542 AM CST Thu Nov 19 2020

LMZ521-522-191945-
/O.CAN.KGRB.GL.W.0023.000000T0000Z-201119T1500Z/
/O.EXT.KGRB.SC.Y.0095.201119T1200Z-201119T2000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
542 AM CST Thu Nov 19 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...Winds 15 to 25 kts and waves 3 to 5 feet subsiding to 2 
  to 4 feet.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage and north of a line from Oconto WI to Little 
  Sturgeon Bay WI and Green Bay south of line from Oconto WI to 
  Little Sturgeon Bay WI.

* WHEN...Until 2 PM CST this afternoon.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-191945-
/O.CON.KGRB.GL.W.0023.000000T0000Z-201119T1500Z/
/O.CON.KGRB.SC.Y.0095.201119T1500Z-201120T0300Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
542 AM CST Thu Nov 19 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 PM CST THIS EVENING...

* WHAT...For the Gale Warning, southwest winds 15 to 25 kt with 
  gale gusts up to 35 kt through mid morning and waves 5 to 9 
  ft. For the Small Craft Advisory, waves 4 to 7 ft expected.

* WHERE...Rock Island Passage to Sheboygan WI.

* WHEN...For the Gale Warning, until 9 AM CST this morning. For 
  the Small Craft Advisory, from 9 AM this morning to 9 PM CST 
  this evening.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
573 
WHUS73 KGRB 191513
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
913 AM CST Thu Nov 19 2020

LMZ541>543-192315-
/O.EXP.KGRB.GL.W.0023.000000T0000Z-201119T1500Z/
/O.CON.KGRB.SC.Y.0095.000000T0000Z-201120T0300Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
913 AM CST Thu Nov 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...Southwest winds of 15 to 25 knots decreasing to 10 to 15
  knots early this afternoon. Waves of 5 to 8 feet subsiding to 4
  to 7 feet in the afternoon.

* WHERE...Rock Island Passage to Sheboygan WI.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ521-522-192000-
/O.CON.KGRB.SC.Y.0095.000000T0000Z-201119T2000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
913 AM CST Thu Nov 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

* WHAT...Southwest winds of 15 to 25 knots and waves of 2 to 4
  feet.

* WHERE...Green Bay south of line from Cedar River to Rock Island
  Passage.

* WHEN...Until 2 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hykin

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 17, 11:43 AM CST, 3 hours 12 minutes earlier.

Area forecast discussion, Nov 17, 11:43 AM CST, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1143 AM CST Tue Nov 17 2020

Updated aviation portion for 18Z TAF issuance

.SHORT TERM...Today...Tonight...and Wednesday
Issued at 207 AM CST Tue Nov 17 2020

Fairly quiet weather expected through much of the short-term portion
of the forecast. The main concerns will be gusty south winds
Wednesday afternoon and the potential for minor lakeshore
flooding/erosion along the Lake Michigan shoreline.

High pressure, centered just south of the area, will keep a ridge in
place through tonight. Fairly dry air through much of the atmosphere
will keep northeast Wisconsin dry. Some shallow afternoon CU will
likely develop across the area with the heating of the day,
especially across the Northwoods and generally near the WI/UP
border. As the high slides to the east tonight into Wednesday,
expect winds to increase an shift to the south as the pressure
gradient tightens across the area. This will be related to a broad
surface low developing across the northern Plains/south-central
Canada. High temperatures will continue to be chilly today with most
locations remaining in the 30s. Some moderation is expected with the
south winds on Wednesdays as temperatures warm into the low 40s.
Overnight lows are expected to be in the mid to upper teens to low
20s.

.LONG TERM...Wednesday Night Through Monday
Issued at 207 AM CST Tue Nov 17 2020

Zonal flow at 500mb noted through the weekend before a trough
swings across the western Great Lakes early next week. The zonal
pattern should allow for temperatures to remain above normal
through much of the period.

For Wednesday night, a tight pressure gradient noted across the
region should allow for blustery to windy conditions through much
of the night. The pressure gradient begins to relax towards 12z
Thursday morning, thus winds should begin to diminish, especially
across central and north-central Wisconsin. Mild conditions are
expected on Thursday with highs in the upper 40s and 50s. It is
possible a few locations could reach 60F across central and east-
central Wisconsin. The latest model certainty tool indicated a
larger range in the high temperatures between the different model
solutions. Our current forecast high temperatures are on the
higher side of the guidance. The ECMWF/MEX guidance values have
been consistent, thus like the higher values for the high
temperatures. A weak cold front will move across the region later
Thursday into Thursday night.

The ECMWF model continues to show a weak disturbance moving across
northern Wisconsin. Current forecast is dry, but would not be
surprised if there were a few sprinkles along the Michigan
border. Some difference in the numerical guidance values for highs
on Friday. Took a blend of the warmer MEX and cooler ECMWF
guidance for highs.

The weekend forecast has become more complicated this morning
as the ECMWF has pushed the front well south of the area with
high pressure across the region. The ECMWF has gone dry for
Saturday while the GFS/Canadian produce precipitation. The ECMWF
has not been consistent for the last several days with this
system, thus have a little more confidence in the GFS/Canadian
solution. Did not make any changes over the weekend into Monday
until the details are worked out.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1142 AM CST Tue Nov 17 2020

Good flying conditions will continue tonight into Wednesday. Only
a few MVFR ceilings to worry about across far northeast WI, but
those look to stay east of the TAF sites. Bands of mid-upper
clouds will spread across the area overnight into Wednesday
morning as well.

Northwest winds will continue to gust to around 20 kts through
early afternoon, then diminish by early evening. Light west winds
will prevail tonight shifting from the south overnight. Some LLWS
will be possible overnight into Wednesday morning, mainly at
KCWA/KAUW/KRHI, as winds between 2000-4000ft increase to 40-45
kts. Then south winds at the surface will increase through
Wednesday morning, gusting between 20 and 30 kts by mid-late
morning and continuing into the afternoon.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Cooley
LONG TERM......Eckberg
AVIATION.......Bersch
Hazardous weather outlook, Nov 17, 2:50 PM CST, 5 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
250 PM CST Tue Nov 17 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-182100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
250 PM CST Tue Nov 17 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Gusty southerly winds will produce high waves which may result in
minor flooding and erosion along Lake Michigan shoreline
Wednesday afternoon into Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-182100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
250 PM CST Tue Nov 17 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Gale force gusts to 40 kts are expected late Wednesday morning
through Wednesday night. A Gale Warning has been issued.

Bersch/Kurimski

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 3:02 AM CSTGale WatchGRB12 hr

Nearby

Gale Warnings in Wisconsin, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.